# SDR 99FDEA00218

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9052691
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT BS 970 FRAME, BOTTOM HOLE OF FRAME TO STRINGER 9L.
